# SDR YENA20151126607

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 39,648 hours, 13,802 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CONTROLLER TANK PUMP 1 & 2 LOW PRESSURE DURING CLIMBOUT, LT WING 11200, C TANK 13200, RT WING 10500.  ACCOMPLISHED INSULATION TEST OF CONTROLLER TANK PUMP 1 & 2 FUEL PUMP STATOR WINDINGS AND CONTINUITY AND INSULATION RESISTANCE TEST OF INTERNAL AND EXTERNAL 3 PHASE WIRINGS OK.  R & R GFI 69QA AND 70 QA IAW TSM 28-21-00-810-829-A, FUNCTIONAL TEST OF CONTROLLER TANK FUEL CONTROL OK IAW AMM28-21-00-720-001.
